# SDR HALA2017041200096

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 91,296 hours, 35,735 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022053001
- Part serial: 1140840
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL HYDRAULIC FLUID LEAKING NR 1 ENG DRAIN MAST. ON INSPECTION FOUND BLUE SYSTEM PUMP AT FAULT. BLUE SYS HYD PUMP REMOVED AS PER MM 29-12-51-000-801-A. SEE LOG 8986422 FOR PUMP REPLACEMENT AND PUMP DETAILS. NR 1 ENGINE BLUE SYSTEM EDP IS A BORROWED PART.
